# SDR FDEA2019082191948

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG I/B C-DUCT UPPER BIFURICATION PANEL DAMAGE UPPER BIFURICATION UPPER TRACK BEAM SUPPORT PANEL EVALUATED AND FOUND TO BE CORROSION. CORROSION OUT OF LIMITS AS PER EM 78-31-28-300-085  REPLACED THE  THRUST REVERSER ASSY IAW  W/O:00074899 WRI:78305814 AND SEQ # 000623.
